RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 5, Pages 1061–1064 (Mi dan44783)  

MATHEMATICS

On non-Borel $F_\parallel$-sets

V. G. Kanoveiab, A. V. Ostrovskyab

a Moscow State University of Transportation
b Leningrad Shipbuilding Institute

Full text: PDF file (639 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.83+519.5
Presented: P. S. Aleksandrov
Received: 13.04.1981

Citation: V. G. Kanovei, A. V. Ostrovsky, “On non-Borel $F_\parallel$-sets”, Dokl. Akad. Nauk SSSR, 260:5 (1981), 1061–1064

Citation in format AMSBIB
\Bibitem{KanOst81}
\by V.~G.~Kanovei, A.~V.~Ostrovsky
\paper On non-Borel $F_\parallel$-sets
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 5
\pages 1061--1064
\mathnet{http://mi.mathnet.ru/dan44783}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0635828}
\zmath{https://zbmath.org/?q=an:0499.03041}


Linking options:
  • http://mi.mathnet.ru/eng/dan44783
  • http://mi.mathnet.ru/eng/dan/v260/i5/p1061

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019